# SDR REXA2012083101308

- Difficulty date: August 31, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 22,188 hours, 19,383 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Unsecure
- Location: Air Distribution
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH PACKS ARE BLOWING HEAVY CONDENSATION OBSTRUCTING VIEW OUT WINDOW & FLIGHT CABIN GAGES. CABIN FLOOR LEVEL LIGHT IS OBSTRUCTED BY FOG.  FOUND RH PACK SECONDARY OUTLET DRAIN HOSE BROKEN. REMOVED AND REPLACED HOSE IAW AMM 21-51-07. FOUND LEFT HAND DISTRIBUTION DUCT OFF THE AIR DISTRIBUTION MANIFOLD. RESECURED IAW AMM 21-21-00. OPS CHECK AND LEAK CHECK GOOD, AIRCRAFT OK FOR SERVICE.
